It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 28 for gain weight after stopping birth control. (0.014 seconds)


... which after reading some of your experiences I'm glad to know it wasn't just me. ... (6 replies)
... That was actually a couple years ago when that happened, when I was on Ovcon for the first time. I had to go off of it after only four months because it made me depressed practically the whole time I was on it. ... (7 replies)
... Yes, the weight gain totally sucks, that was part of my probs too...if I don't start by next month I will take a preg test, but I'm pretty sure i'm not pregnant. ... (7 replies)

... he time, or else I would have stayed on it and took the B complex. That was the only side effect I really had on that pill, that and my boobs got bigger with no weight gain elsewhere, which wasn't a problem for me at all. ... (5 replies)
... I guess the question would be, has anyone had a similar experience with recent depression after years on the pill? ... (10 replies)
... It can take several months to have normal periods, if they ever return to normal. (3 replies)
... h. First it was 2 weeks, then it was 3, and now it's been more than a month. I had to stop because I had very bad side effects to the patch, serious bloating and weight gain, migraines, and backaches. Everyone I know regulated after a month or so after stopping birth control. ... (3 replies)
... I was on Alesse for 7 years and discontinued them in Dec. 2006. I had regular periods before going on the pill and expected them to return to normal after stopping them. My first cycle was 38 days long, the second was also 38days long, then 29 days, then 31 days, then 49 days, then 49 days again. ... (16 replies)
... I stopped using the patch on my own for 2 months and then decided to go back on birth control. My periods stopped. I found out that your periods can stop for upto six months after suddenly stopping birth control. ... (6 replies)
... So I just stopped taking my Kariva because of weight gain. The 3rd day of stopping I started to bleed, heavy red blood. My periods were usually very light on the pill and never red blood, always black. ... (6 replies)
... When I started Yasmin I had a migrain that seemed to last for about a week. But no problems with BC related headaches after that. I was nausious the first two weeks, but taking the pill with some food helped. And I had to use the bathroom a lot! ... (4 replies)
BC
Aug 21, 2003
... I'm also sorry to hear you had such a bad experience. But i don't think you should put other girls off using Depo. Many women totally enjoy depo, have no weight gain and lose their period all together. For women who cannot remember to take a pill every day depo is a great option. ... (19 replies)
... days after stopping. ... (5 replies)
Info on pill
Feb 20, 2005
... It's more difficult to get pregnant after stopping the pill. ... (3 replies)
... ring free week after that things went pretty smooth. ... (3 replies)
... It did not help. I bled moderately for 14 weeks with no break. I did not get a 2nd injection. I had horrible mood swings, acne, and an immediate 15 lb. weight gain. ... (0 replies)
... The Pill is one of the most effective reversible methods of birth control. Of 100 women who use the Pill, only five will become pregnant during the first year of typical use. ... (7 replies)
... YES! I'm still going to get my free T3 and free T4's checked but now I know the majority of my hair fall out was due to my birth control. However, I stopped taking my birth control pill in December and my hair is growing back in. ... (5 replies)
Depo. shot
Jan 23, 2005
... I don't agree at all with the post above. First of all, I was one who took Depo after the birth of a child, and absolutely loved it. I loved it so much, I stayed on it for 2 years. I had no periods, and like you said....... ... (14 replies)
Depo. shot
Jan 23, 2005
... many things, you usually only hear about bad experiences, never about the millions of women who have great results. I personally switched to depo from the pill after I started taking a medication that decreased the pill's effectiveness. ... (14 replies)


Associated Tags: ablation, depo, excessive bleeding, hysterectomy, yasmin

Pages: 1

All times are GMT -7. The time now is 01:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!